Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 7 of 7

Thread: HELP! I hurt!

  1. #1
    Join Date
    Jun 2009
    Location
    ATL
    Posts
    5,247

    Default HELP! I hurt!

    So I was gonna start my winter bulking cycle which was going to consist of deca,test, primo ace(only was gonna run the ace for about 8 weeks). On wednesday I pinned The primo ace, 2mls. So I pinned it mid day in my right glute. Worked out back later that day. No real lower back stuff, as i hit most of it on leg day, but i did a few hyper extensions.

    I noticed by the end of my workout, little PIP. No big deal, but i thought to myself this was a little early to be sore, as i typically don't hurt until the next day. Now, You guys know i been around a while. I've pinned a ton of different types of AAS. a lot. This was my first time pinning primo though. As i went to bed that night, it had started to become very noticeable. I woke up at 3am. My whole body hurt! i had chills, running a fever of 102.8. My nose was even stopped up. I was very alarmed, and almost went to the ER. My glute was very sore. I took a few tylenol, and some amoxacillin. My fever went down, so i decided not to go. Yesterday when i woke up, the soreness was so bad i couldn't do anything really. I layed on the couch all day, and only got up to piss 2 times, and got up to eat 2 or 3 times. The fever had completely subsided, my whole body didn't hurt anymore either. So i figured well must have just been a bad pin.

    I woke up today, the pain is almost as bad as yersterday. It's not worse though. So i'm hoping it will subside over the next few days. I can barely walk though. I'm not one to whine about PIP. Like i said i've pinned a lot of shit, but this is no where even close to water base winny or test. I've never ever felt a pain this bad. It's very very swollen. But it isn't red or hot to the touch, so this means no infection as of now right? What do you guys suggest? Just ice it down, and do warm compresses? I had plans this weekend, but it's not looking like i'll even be able to leave the house. Should i go to a doc? Or is this just one of those things that will cure itself, and it's just a waiting game? Im guessing i might have been allergic to primo, or one of the carrier oils and that's where the fever came from? Either way, im not gonna chance it and see if i react this was to another pin. Primo ace is out of the question for me on this cycle. Anyone else had PIP with primo ace?

    Also, i have a doc i can pretty much just call and he'll call me in whatver i need at the pharmacy, would some type of muscle relaxer work better than say tylenol or ibuprofin?
    "Everybody wanna be big, nobody wanna lift this heavyass weight!" - Ronnie Coleman

  2. #2

    Default

    I'd suggest muscle relaxer for sure and keeping off of it. I had something g little sinar to that with test prop three years ago. And also right glute. I think I knocked my sciatic nerve as soon as my girl stuck the pin in I screamed hella loud and was in tears and like almost instantaneous crawled up I to a ball in large amounts of pain
    Quote Originally Posted by Bufbiker View Post
    I think everyone should have steroids while they're on sex.

    THIS SITE IS FOR EDUCATIONAL PURPOSES THEREIN. PLEASE READ THE RULES AND NO SOURCE CHECKS.

    Height: 5' 9''
    Weight:166 lbs
    Experience: 9 years

  3. #3
    Hazcat Guest

    Default

    Just watch the site for signs of infection. Drink plenty of fluids and do the ice then heat 20 minutes each to increase blood flow to the area. It almost sounds to me you picked up a bug to go with the injection. The runny nose isn't normal or a fever that quickly. BTW...don't take antibiotics a few at a time. When you have them run the full course or none at all. All you do is cause a mutation when you take just a few then stop. Oh yeah, I hope you get to feeling better soon brother.

  4. #4

    Default

    Yah it's a ten day course of omoxocillin if I remember correctly. I can't have anything f that ends in cillin I am allergic to it all. Deathly
    Quote Originally Posted by Bufbiker View Post
    I think everyone should have steroids while they're on sex.

    THIS SITE IS FOR EDUCATIONAL PURPOSES THEREIN. PLEASE READ THE RULES AND NO SOURCE CHECKS.

    Height: 5' 9''
    Weight:166 lbs
    Experience: 9 years

  5. #5
    Join Date
    Jun 2009
    Location
    ATL
    Posts
    5,247

    Default

    Haz- yeah that runny nose thing threw me off. I couldn't figure that out. I didn't make myself clear on the amoxil thing, i took 2 that night(bottle says 3 per day) and then i have been take the 3 per day since. Yeah what little i did retain from going to school is not to only take a few antibiotics. I saw that so much when working in a dr. office. People would start to feel better, so they'd just quit taking the antibiotic, then it would come back and worse. I feel like they are way over prescribed and a big reason we have the superbugs now. And in my case, now that i don't have the stuffy nose it may have been overdoing it, but i honestly felt like i was fucking dying the other night.

    Well it is turning a bit red now, but i have had this happen before especially with tricep pins. If i get an infection, ill start to run a temp right? It feels somewhat better, but not by much. I can walk to the bathroom within 5 minutes now.lol
    "Everybody wanna be big, nobody wanna lift this heavyass weight!" - Ronnie Coleman

  6. #6
    Join Date
    Apr 2010
    Location
    Where women glow and men chunder
    Posts
    16,216

    Default

    What Haz said.......
    I think you had an allergic reaction to something in that pin bro, throw that shit out. Ive heard of this before, its rare but does happen.....hopefully I wont get to experience it myself lol.
    I believe that sex is one of the most beautiful, natural, wholesome things that money can buy

  7. Default

    The fever and the redness to me indicates that is could be an infection. Is it hot to touch? If it gets worse or you start getting a fever again I would def see a doc and tell him you injected some b12 or some shit. On the other hand, as stated, it could be an allergic reaction. Either way, I wouldn't pin that shit again.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •